Alert archive / Louisiana / Tornado Warnings in 2026

Tornado Warning 8, NWS Shreveport, LA

February 14, 2026Bienville Parish, Red River Parish, Louisiana

NWS Shreveport, LA issued this tornado warning at Feb 14, 2026, 7:03 PM CST for Bienville Parish, Red River Parish, Louisiana. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 14, 2026, 7:03 PM CST (01:03 UTC)
Expired
Feb 14, 2026, 7:30 PM CST
In force
27 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Bienville Parish, LA, Red River Parish, LA

The radar

The Shreveport radar (KSHV), 51 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 14, 3:49 PM CSTTornado WatchSPC5 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 1.1 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2026-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 97 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2026-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 530 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
97 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
471 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
530 m²/s²
0-3 km storm-relative helicity
797 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

794 
WFUS54 KSHV 150103
TORSHV
LAC013-081-150130-
/O.NEW.KSHV.TO.W.0008.260215T0103Z-260215T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Shreveport LA
703 PM CST Sat Feb 14 2026

The National Weather Service in Shreveport has issued a

* Tornado Warning for...
  Southwestern Bienville Parish in northwestern Louisiana...
  Northeastern Red River Parish in northwestern Louisiana...

* Until 730 PM CST.

* At 703 PM CST, a severe thunderstorm capable of producing a tornado
  was located 11 miles southwest of Ringgold, or 20 miles northeast
  of Mansfield, moving east at 35 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without
           shelter. Mobile homes will be damaged or destroyed. Damage
           to roofs, windows and vehicles will occur. Tree damage is
           likely.

* Locations impacted include...
  Hall Summit, Castor and Loggy Bayou.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3216 9346 3224 9348 3224 9342 3225 9341
      3226 9341 3232 9320 3219 9314
TIME...MOT...LOC 0103Z 255DEG 28KT 3221 9342

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

20
1 follow-up statement
155 
WWUS54 KSHV 150118
SVSSHV

Severe Weather Statement
National Weather Service Shreveport LA
718 PM CST Sat Feb 14 2026

LAC013-081-150130-
/O.CON.KSHV.TO.W.0008.000000T0000Z-260215T0130Z/
Bienville LA-Red River LA-
718 PM CST Sat Feb 14 2026

...TORNADO WARNING REMAINS IN EFFECT UNTIL 730 PM CST FOR
SOUTHWESTERN BIENVILLE AND NORTHEASTERN RED RIVER PARISHES...

At 718 PM CST, a severe thunderstorm capable of producing a tornado
was located 6 miles south of Ringgold, or 26 miles south of Minden,
moving east at 35 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without
         shelter. Mobile homes will be damaged or destroyed. Damage
         to roofs, windows and vehicles will occur. Tree damage is
         likely.

Locations impacted include...
  Hall Summit and Castor.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a well-built building
away from windows. If you are outdoors, in a mobile home, or in a
vehicle, move to the closest substantial shelter and protect yourself
from flying debris.

&&

LAT...LON 3224 9338 3227 9338 3232 9320 3219 9314
      3217 9338
TIME...MOT...LOC 0103Z 255DEG 28KT 3221 9342

TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN

$$

20

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 6:19 PM CST, 44 minutes earlier. Its key messages:

  • Issued at 1238 PM CST Sat Feb 14 2026
  • A round of severe thunderstorms will proceed through the area this afternoon and evening with damaging winds and large hail the main impacts, especially along and south of I-20 (tornadoes cannot be ruled out).
  • Heavy rain and some flash flooding is most likely along and north of the I-30 corridor into south Arkansas (40% chance of > 3+ inches in 24 hours).
  • Above-normal temperatures and dry conditions will return next week.
Area forecast discussion, Feb 14, 6:19 PM CST, 44 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
619 PM CST Sat Feb 14 2026

...New AVIATION...

.KEY MESSAGES...
Issued at 1238 PM CST Sat Feb 14 2026

- A round of severe thunderstorms will proceed through the area
  this afternoon and evening with damaging winds and large hail
  the main impacts, especially along and south of I-20 (tornadoes
  cannot be ruled out).

- Heavy rain and some flash flooding is most likely along and
  north of the I-30 corridor into south Arkansas (40% chance of >
  3+ inches in 24 hours).

- Above-normal temperatures and dry conditions will return next
  week.

&&

.DISCUSSION...
Issued at 1238 PM CST Sat Feb 14 2026

Near-term 14/16-18Z satellite imagery depicts an ongoing
atmospheric evolution as moisture and convection shifts eastward
across north-central Texas. As it does, moisture advection
continues apace with the 60-degree isodrosotherm roughly along or
near the I-20 corridor with robust southeasterly winds. Breaks in
cloud cover are more somewhat more voluminous across East Texas
into Central Louisiana, allowing for some instability enhancement
(still below 2000 J/kg) in an otherwise low-CAPE/high-shear storm
setup. High- resolution guidance continues to suggest a linear
storm mode with QLCS impacts more likely among the convective
group (meaning quick-spin up tornadoes and damaging winds are
primary concerns). Secondary concerns continue to be with flash
flooding from any efficient rainfall rates (40% chance of > 3+
inches in 24 hours) due to training thunderstorm lines along and
north of I-30, however, dry antecedent soils and the progression
of the QLCS system will preclude those areas from more serious
impacts.

The post-frontal environment arriving later Sunday into Monday
will reintroduce dry and warm conditions across the Four State
Region as broad ridging displaces more troughing and associated
weather activity into the Great Plains. Long-range guidance
continues to suggest temperature maximums reaching into the lower
80s by the middle of next week before the next frontal boundary
approaches the area by the weekend. /16/

&&

.AVIATION...
(00Z TAFS)
Issued at 603 PM CST Sat Feb 14 2026

For the 15/00z TAFs, a broken line of strong to occasionally
severe convection will continue to move eastward across Deep East
Texas, Southern Arkansas, and much of Louisiana during the TAF
period. The storms will affect KSHV at the start of the period and
should affect KELD and KLFK several hours later. A broad area of
light to moderate rain will persist behind the main line of
storms. Precip will continue before a cold front and associated
surface low move across the region between 15/05z-15/12z. The rain
will end from west to east behind the departing system should end
at all TAF sites by 15/15z. Flight conditions will be highly
variable, but most sites should experience MVFR and occasional
IFR conditions for much of the period before ceilings begin to
slowly lift and scattered late Sunday afternoon.

/09/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1221 AM CST Sat Feb 14 2026

Spotter activation may be needed later this afternoon through
tonight with the threat of strong to severe thunderstorms and
flash flooding.

/19/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  69  48  72 / 100  20   0   0
MLU  60  70  47  69 /  90  60   0   0
DEQ  52  66  40  69 / 100  10   0   0
TXK  58  68  45  71 / 100  20   0   0
ELD  56  68  43  70 / 100  50   0   0
TYR  56  66  46  72 /  90   0   0   0
GGG  56  67  45  72 / 100  10   0   0
LFK  56  67  49  73 / 100   0   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

DISCUSSION...16
AVIATION...09

In the hours before

Special weather statement, Feb 14, 4:58 PM CST, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Shreveport LA
458 PM CST Sat Feb 14 2026

LAZ001-002-TXZ112-126-138-150-151-153-142345-
Marion TX-Bossier LA-Caddo LA-Harrison TX-Shelby TX-Panola TX-
Cass TX-Rusk TX-
458 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT CADDO AND NORTHWESTERN
BOSSIER PARISHES AND EASTERN HARRISON...EASTERN MARION...PANOLA...
SOUTHEASTERN RUSK...NORTHWESTERN SHELBY AND SOUTHEASTERN CASS
COUNTIES UNTIL 545 PM CST...

At 458 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from over McLeod to 6 miles south of Minden,
or extending from 13 miles south of Atlanta to 17 miles southeast of
Henderson, moving east at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shreveport, Bossier City, Marshall, Carthage, Vivian, Greenwood,
  Blanchard, Waskom, Benton, Tatum, Tenaha, Timpson, Plain Dealing,
  Oil City, Beckville, Mooringsport, Hosston, Rodessa, Belcher and
  Ida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3196 9480 3243 9443 3303 9422 3302 9367
      3268 9365 3223 9396 3220 9399 3220 9404
      3214 9404 3190 9425
TIME...MOT...LOC 2258Z 267DEG 29KT 3294 9412 3265 9413 3239 9431 3193
9467

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Local storm report, Feb 14, 5:12 PM CST, 1 hour 51 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
512 PM CST Sat Feb 14 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     Tstm Wnd Dmg     2 WSW Union Grove       32.57N 94.93W
02/14/2026                   Upshur             TX   Public

            An mPING report of power lines down was
            submitted north of Gladewater, TX.

&&

16
Special weather statement, Feb 14, 5:44 PM CST, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Shreveport LA
544 PM CST Sat Feb 14 2026

LAZ001>003-010-011-TXZ151-153-150030-
Bossier LA-Webster LA-De Soto LA-Shelby TX-Panola TX-Red River LA-
Caddo LA-
544 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT DE SOTO...SOUTHWESTERN
CADDO...BOSSIER...NORTHWESTERN RED RIVER AND CENTRAL WEBSTER PARISHES
AND SOUTHEASTERN PANOLA AND NORTHEASTERN SHELBY COUNTIES UNTIL 630 PM
CST...

At 544 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from near Plain Dealing to over Tenaha, or
extending from 14 miles west of Springhill to 10 miles northwest of
Center, moving southeast at 35 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shreveport, Bossier City, Mansfield, Haughton, Greenwood,
  Blanchard, Benton, Stonewall, Logansport, Cullen, Tenaha, Plain
  Dealing, Cotton Valley, Sarepta, Joaquin, Doyline, Shongaloo,
  Fosters, Eastwood and South Mansfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3192 9434 3240 9398 3267 9384 3299 9374
      3296 9324 3286 9324 3224 9349 3221 9351
      3217 9352 3188 9370
TIME...MOT...LOC 2344Z 293DEG 30KT 3297 9371 3265 9381 3236 9396 3192
9427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

20
Special weather statement, Feb 14, 6:16 PM CST, 47 minutes before
Special Weather Statement
National Weather Service Shreveport LA
616 PM CST Sat Feb 14 2026

LAZ010-017-018-TXZ153-165>167-150115-
Angelina TX-San Augustine TX-De Soto LA-Natchitoches LA-Sabine TX-
Shelby TX-Sabine LA-
616 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL DE
SOTO...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES AND SOUTHEASTERN
ANGELINA...SABINE...EASTERN SAN AUGUSTINE AND EASTERN SHELBY COUNTIES
UNTIL 715 PM CST...

At 616 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles southeast of Logansport to 21
miles southwest of Pineland, or extending from 15 miles southwest of
Mansfield to 32 miles east of Diboll, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Milam, Many, San Augustine, Zwolle, Hemphill, Pineland, Converse,
  Rosevine, Patroon, Macune, Oak Grove, Pleasant Hill, Florien,
  Huxley, Noble, Fisher, Sexton, Toledo Bend Reservoir North,
  Columbus and Negreet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3104 9440 3140 9420 3164 9400 3191 9400
      3189 9333 3167 9332 3139 9350 3117 9360
      3118 9360 3116 9391 3114 9403 3113 9404
      3112 9404 3111 9406
TIME...MOT...LOC 0016Z 272DEG 24KT 3189 9388 3164 9389 3143 9407 3107
9427

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Feb 14, 6:27 PM CST, 36 minutes before
Special Weather Statement
National Weather Service Shreveport LA
627 PM CST Sat Feb 14 2026

LAZ001>004-010>012-150130-
Webster LA-Bossier LA-Bienville LA-De Soto LA-Caddo LA-Red River
LA-Claiborne LA-
627 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT DE SOTO...SOUTHEASTERN
CADDO...BOSSIER...RED RIVER...SOUTHWESTERN CLAIBORNE...WESTERN
BIENVILLE AND WEBSTER PARISHES UNTIL 730 PM CST...

At 627 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles west of Sarepta to 10 miles
southeast of Logansport, or extending from 10 miles southwest of
Springhill to 12 miles southwest of Mansfield, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Shreveport, Bossier City, Minden, Mansfield, Homer, Haughton,
  Coushatta, Stonewall, Ringgold, Sibley, Cotton Valley, Sarepta,
  Doyline, Dixie Inn, Dubberly, Heflin, Eastwood, Fosters, Martin and
  South Mansfield.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3256 9375 3289 9368 3287 9302 3257 9308
      3189 9332 3193 9337 3192 9340 3193 9342
      3189 9344 3192 9397
TIME...MOT...LOC 0027Z 270DEG 25KT 3287 9354 3251 9362 3191 9384

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13
Special weather statement, Feb 14, 6:55 PM CST, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
655 PM CST Sat Feb 14 2026

LAZ010-017-018-TXZ153-167-150130-
De Soto LA-Natchitoches LA-Sabine TX-Shelby TX-Sabine LA-
655 PM CST Sat Feb 14 2026

...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL DE
SOTO...WEST CENTRAL NATCHITOCHES AND SABINE PARISHES AND NORTH
CENTRAL SABINE AND SOUTHEASTERN SHELBY COUNTIES UNTIL 730 PM CST...

At 655 PM CST, Doppler radar was tracking a line of strong
thunderstorms extending from 9 miles northeast of Converse to near
Milam, or extending from 13 miles southeast of Mansfield to 34 miles
southeast of Center, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
  Milam, Many, Zwolle, Converse, Allen, Oak Grove, Pleasant Hill,
  Florien, Huxley, Noble, Fisher, Robeline, Powhatan, Belmont,
  Marthaville, Pelican, Negreet, Toledo Bend Reservoir North, Ajax
  and Mount Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3145 9394 3168 9386 3190 9382 3190 9334
      3189 9333 3189 9331 3190 9330 3189 9329
      3189 9327 3190 9327 3190 9317 3165 9326
      3147 9331
TIME...MOT...LOC 0055Z 271DEG 24KT 3187 9360 3163 9364 3146 9375

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 6:16 PM CSTSpecial Weather StatementSHVSabine59 min
Feb 14, 6:24 PM CSTAreal Flood AdvisorySHVBossier, Caddo2 hr
Feb 14, 6:27 PM CSTSpecial Weather StatementSHVBossier, De Soto, Red River, Webster63 min
Feb 14, 6:51 PM CSTSevere Thunderstorm WarningSHVSabine39 min
Feb 14, 6:55 PM CSTSpecial Weather StatementSHVSabine35 min
Feb 14, 7:16 PM CSTSpecial Weather StatementSHVBienville, Lincoln, Red River, Webster44 min
Feb 14, 7:18 PM CSTSpecial Weather StatementSHVNatchitoches, Sabine57 min
Feb 14, 7:27 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn48 min
Feb 14, 8:09 PM CSTSevere Thunderstorm WarningSHVGrant, Natchitoches, Winn51 min
Feb 14, 8:45 PM CSTTornado WarningSHVGrant45 min
Feb 14, 8:52 PM CSTSevere Thunderstorm WarningSHVCaldwell, Grant, LaSalle, Winn53 min
Feb 14, 9:43 PM CSTSevere Thunderstorm WarningSHVLaSalle17 min

Nearby

Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.